# SDR UPS96221453

- Difficulty date: October 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19856
- System (JASC): 5754 · Leading Edge Devices
- Part: Jumper
- Part number: 65162276
- Condition: Corroded
- Location: Nr 6 Le Slay
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  SI.  NR 6 K-FLAP BULLNOSE BONDING JUMPER O/B UPPER ATTACH BOLT HAS PITTING AROUND BOLT HEAD.   BLEND CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 57-50-0.  K-FLAP ASSY WAS REPLACED ON NRC 597765.
